Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A generalization of a theorem of N. Itô on $ p$-groups


Authors: Charles R. Hobby and C. R. B. Wright
Journal: Proc. Amer. Math. Soc. 11 (1960), 707-709
MSC: Primary 20.40
DOI: https://doi.org/10.1090/S0002-9939-1960-0122879-8
Erratum: Proc. Amer. Math. Soc. 12 (1961), 1000-1000.
MathSciNet review: 0122879
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Hall, The theory of groups, New York, The Macmillan Company, 1959. MR 0103215 (21:1996)
  • [2] N. Itô, On a theorem of L. Rédei and J. Szép concerning $ p$-groups, Acta. Univ. Szeged. vol. 14 (1952) pp. 186-187. MR 0048441 (14:14b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.40

Retrieve articles in all journals with MSC: 20.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0122879-8
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society